# SDR USAA000475

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Part time: 49,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAR STRAP HAD 1 INCH HOLE AFTER BLENDOUT, AT STATION 693 JUST TO RIGHT OF LONGERON 30.  FABRICATE FILLER FROM .050 INCH 2024T-3 AND DOUBLER FROM .032 INCH 6AL-4V TITANIUM AND INSTALLED PER EA 54385.  (M)
